# SDR GLBA2012030502

- Difficulty date: March 5, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N122UX
- Make and model: Beech 1900D
- Aircraft serial: UE122
- Aircraft time: 31,520 hours, 42,626 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND A CRACK AT THE LIGHTNING HOLE EXTENDING BACK AND TO THE LT, AT LT SIDE VERTICAL STAB AT 39.5 PERCENT CHORD AND CSS 69.184, 1.375" IN LENGTH.  REPAIRED IAW EO 12-1900-55-006.  MAJOR REPAIR
